# SDR SWIA202053206

- Difficulty date: August 27, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Condition: Corroded
- Location: Bs 313
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAT COMMON TO FRAME AT FS 313.56 AND FWD DD4 INTERCOSTAL HAS CORROSION, MARKED.  C-CHECK RO 10/9/2020.  REMOVED CORRODED CLEAT COMMON TO FRAME AT FS 313.56 AND FWD DD4 INTERCOSTAL, REF CRJ900 SRM 51-42-06-001-001-A01 AND INSTALLED REPLACEMENT CLEAT, REF CRJ900 SRM AND BOMBARDIER DWG.
